Cold Turkey from pregabalin at that dose is VERY dangerous. It can lead to severe suicidal depression (there are papers relating to this) and anxiety.
I am not surprised that you feel this way.
You should absolutely NOT have been taken off these drugs - particularly both at the same time - cold turkey.
I won't lie to you, you are going to feel absolutely awful. But for now - keep telling yourself it is the drugs that are doing it.
Citalopram is an SSRI, whereas Duloxotine is an SNRI, so you will feel differences.
I would like to know why they decided to change so abruptly. This is not something that should be done. It is very dangerous.
I can see that my friend Fishinghat has said something very similar - he is absolutely correct. You should NOT have been put in this position.
But you also need to ask why put you on mirtazapine when they have already put you on citalopram?!
You should have been put directly onto mirtazapine.
These doctors do not undertstand at all. You have my every sympathy.
Ideally, you would go back on to the drugs you were on and taper over a few weeks. You CANNOT cold turkey these drugs. I speak from experience - just read my posts!! I went cold turkey from duloxetine to escitalopram and it was unbearable.
I don't know how much control over your doctors you have, but as it has been a month since you changed, it will not help you to change back now. This should NEVER have been done.
You should have TAPERED, not COLD-TURKEY.
Please explain more of your position so we can help you. This is an awful place to be in. I feel for you so much my friend. We will do all we can, and without sounding intolerent, we frequently know more than doctors as they do not have time to read the facts regarding the switching of anti-depressants and the effects that they can cause.
We will do all we can. Hang in there... we are with you.